# SDR AALA201901152003

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 9,657 hours, 3,603 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR GUST LOCK INOPERATIVE. CLEANED THE GUST LOCK CONTROL MECHANISM IAW AMM 52-10-00. OPS CHECKED  GOOD.
